Jump to content

A Couple Questions


Recommended Posts

not much has changed since my last post.... But I've got a couple questions that I need answers to just to keep me sane until I do see my doctor again...

1. I've heard that with POTS your heartbeat usually beats fast, but with me it seems like its beats really hard and slow for like 5 seconds and then starts beating faster, Is this normal?

2. Is head pain usually associated with POTS because the slow pounding that I feel in my chest, I also feel in my head.

3. For the longest time I've wondered whats wrong with my legs, because whenever I get out of the shower they don't look right, they look white with red splotches covering them, which dissappear after a while.... Could this be caused by pots because I heard POTS can cause blood pooling.

Any help would be great... Thanks again guys.

Link to comment
Share on other sites

Steven

Most of these things you should consult a doctor about!

I can tell you that many of the people here have sinus tachycardia (just a fast heartbeat) but there are others that experience arrhythmias, palpitations, flutters and other problems. Your cardiologist will probably recommend that you where a heart monitor to see what's going on.

Many people do experience headaches or migraines.

As for the blood pooling you can check out this websitehttp://www.emedicine.com/ped/topic2860.htm#target4

http://www.nymc.edu/fhp/centers/syncope/Fa...20Phenomena.htm

Link to comment
Share on other sites

Steven,

These could all be symptoms of POTS or some other form of Dysautonomia but it is good to have them checked out by a Dr.

I would ask your Dr about a 24 hour or even a 30 day heart event monitor if they don't suggest it just to make sure they get a clearer picture of what your heart is doing. I have both NCS and POTS and I get a variety of problems...low heart rate as well as tachycardia, blood pressure drops and increases. It runs the whole gamut for me.

The best thing you can do is write a list of your symptoms (try to list the top three that are most troubling to you first and address those first) and take those to your Dr. and hopefully they will help you get some answers.

Good luck!

Link to comment
Share on other sites

I get the slow, forceful heart beat and pounding in my head very often, in addition to the tachycardia and arrythmias. Like Poohbear said, the symptoms of dysautonomia can run a wide spectrum. It's always a good idea to rule out any other possible causes before chalking it up to POTS though.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...